# SDR 4DPA202303260002

- Difficulty date: March 26, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N268JX
- Make and model: Emb EMB-135ER
- Aircraft serial: 145499
- Aircraft time: 16,386 hours, 15,621 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00736
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED LOSS CABIN ALTITUDE INDICATION IS IN THE CLIMB, STOPPED AT 10,000 THEN LOST ALL CABIN INDICATIONS WITH ORANGE DASHES AND CABIN RATE WAS 0.CORR ACTION- MX TROUBLESHOT TO BAD DIGITAL CONTROLLER SWAPPED THE CONTROLLER ALL OPS TESTS GOOD.
